Alert archive / Georgia / Tornado Warnings in 2020

Tornado Warning 12, NWS Tallahassee, FL

April 13, 2020Mitchell County, Worth County, Georgia

NWS Tallahassee, FL issued this tornado warning at Apr 13, 2020, 5:08 AM EDT for Mitchell County, Worth County, Georgia. It was in force for 33 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 5:08 AM EDT (09:08 UTC)
Expired
Apr 13, 2020, 5:41 AM EDT
In force
33 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Mitchell County, GA, Worth County, GA

The radar

The Moody AFB radar (KVAX), 108 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 5:15 AM EDTTSTM WND DMG3 Wnw Bridgeboro, GASEVERAL TREES DOWN ON PLEASANT GROVE CHURCH ROAD.
Apr 13, 5:20 AM EDTTSTM WND DMG2 Se Pritchetts, GATREE BLOCKING GA HWY 133.
Apr 13, 5:24 AM EDTTSTM WND DMG2 Wsw Anderson City, GATREE DOWN ON HOUSE.
Apr 13, 5:25 AM EDTTSTM WND DMG2 Wsw Poulan, GAPUBLIC REPORTS TREES DOWN AND BLOCKING THE ROAD AT HWY 256 AND SEABROOK DRIVE.
Apr 13, 5:30 AM EDTTSTM WND DMG3 Ene Powelltown, GATREE DOWN AT SIZEMORE FARM.
Apr 13, 5:36 AM EDTTSTM WND DMG1 W Ty Ty, GASOCIAL MEDIA VIDEO SHOWING SEVERAL TREES DOWN ALONG HIGHWAY 82 ONE MILE WEST OF TY TY.
Apr 13, 5:36 AM EDTTORNADO3 Wnw Ty Ty, GASTART POINT OF AN EF1 TORNADO THAT MOVED NORTHEAST ACROSS US 82 E.
Apr 13, 5:37 AM EDTTSTM WND DMG1 Nnw Ty Ty, GAPOWER LINE DOWN ALONG LITTLE RIVER ROAD. REPORTED BY PUBLIC ON THE COLQUITT EMC FACEBOOK PAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 11:45 PM EDTTornado WatchSPC8 hr
Apr 13, 3:20 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

234 
WFUS52 KTAE 130908
TORTAE
GAC205-321-131000-
/O.NEW.KTAE.TO.W.0012.200413T0908Z-200413T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
508 AM EDT Mon Apr 13 2020

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Northeastern Mitchell County in southwestern Georgia...
  Southern Worth County in south central Georgia...

* Until 600 AM EDT.
    
* At 507 AM EDT, a severe thunderstorm capable of producing a tornado
  was located over Baconton, or 8 miles south of Putney, moving east
  at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Mitchell and southern Worth Counties, including the
  following locations... Bridgeboro, Minton, Gordy, Flint,
  Scooterville, Livingston, Anderson City, Tempy, Parkerville and
  Powelltown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3154 8365 3143 8367 3142 8365 3133 8366
      3132 8376 3133 8376 3134 8400 3130 8420
      3135 8423 3136 8420 3139 8420 3139 8418
      3141 8418 3142 8415 3144 8414 3144 8400
      3146 8400 3146 8398 3148 8400
TIME...MOT...LOC 0907Z 263DEG 47KT 3136 8412 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

42-DVD
2 follow-up statements
984 
WWUS52 KTAE 130923
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
523 AM EDT Mon Apr 13 2020

GAC205-130933-
/O.CAN.KTAE.TO.W.0012.000000T0000Z-200413T1000Z/
Mitchell GA-
523 AM EDT Mon Apr 13 2020

...THE TORNADO WARNING FOR NORTHEASTERN MITCHELL COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for southwestern
Georgia. A Tornado Watch also remains in effect until 1100 AM EDT for
south central Georgia.

LAT...LON 3154 8365 3148 8367 3143 8367 3142 8365
      3133 8366 3133 8371 3132 8372 3132 8376
      3133 8376 3134 8400 3146 8400 3146 8398
      3147 8398 3148 8400 3149 8397
TIME...MOT...LOC 0923Z 263DEG 47KT 3139 8388 

$$

GAC321-131000-
/O.CON.KTAE.TO.W.0012.000000T0000Z-200413T1000Z/
Worth GA-
523 AM EDT Mon Apr 13 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM EDT FOR SOUTHERN
WORTH COUNTY...
    
At 523 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Doerun, or 10 miles south of Sylvester, moving east
at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sylvester, Poulan, Sumner, Bridgeboro, Minton, Gordy, Scooterville,
Livingston, Anderson City, Tempy, Parkerville, Powelltown,
Pritchetts, Crestwood and Alfords.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3154 8365 3148 8367 3143 8367 3142 8365
      3133 8366 3133 8371 3132 8372 3132 8376
      3133 8376 3134 8400 3146 8400 3146 8398
      3147 8398 3148 8400 3149 8397
TIME...MOT...LOC 0923Z 263DEG 47KT 3139 8388 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

42-DVD
536 
WWUS52 KTAE 130941
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
541 AM EDT Mon Apr 13 2020

GAC321-130951-
/O.CAN.KTAE.TO.W.0012.000000T0000Z-200413T1000Z/
Worth GA-
541 AM EDT Mon Apr 13 2020

...THE TORNADO WARNING FOR SOUTHERN WORTH COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for southwestern
Georgia. A Tornado Watch also remains in effect until 1100 AM EDT for
south central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3154 8365 3148 8367 3143 8367 3142 8365
      3133 8366 3133 8371 3132 8372 3132 8376
      3133 8376 3134 8400 3146 8400 3146 8398
      3147 8398 3148 8400 3149 8397
TIME...MOT...LOC 0939Z 263DEG 47KT 3142 8360 

$$

42-DVD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 13, 4:30 AM EDT, 38 minutes earlier.

Area forecast discussion, Apr 13, 4:30 AM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
430 AM EDT Mon Apr 13 2020

.UPDATE...

Cancelled the wind advisory for most of SE AL and portions of the
FL panhandle while extending the time by an hour further east to
account for timing and location of the line of thunderstorms.

&&

.PREV DISCUSSION [305 AM EDT]...

.NEAR TERM [Through Tonight]...

Tornado watches are up for portions of the tri-state region as a
broken line of thunderstorms, edging into our SW GA/SE AL counties
currently as of 2 AM CT, aided by 1000 J/kg CAPE and a 70 kt LLJ
pumps high theta-e air into and ahead of the line. Progging the
line out places the line into our central sections in the predawn
hours and into the eastern Big Bend counties after dawn. SPC has
an enhanced risk for severe storms early this morning then slight
risk after dawn ahead of the line with all modes of severe
weather possible given the highly sheared environment. The line
appears to move south of the eastern Big Bend early to mid
afternoon and the supporting trough and dynamics move further
north and away from the region.

.SHORT TERM [Tuesday through Wednesday]...

Cold front will stall across the coastal waters and east Big Bend
as the supporting trough races northeast and ridging to the south
stops its movement southward. Good convergence with cyclonic flow
aloft will lead to good rain chances this period along and just
north of the front as it moves little through Wednesday. The upper
trough moves through Wednesday adding additional diffluence aloft
and additional heavy rainfall amounts before it gets pushed
southward in the long term.

.LONG TERM [Wednesday Night Through Monday]...

A slight break in the active weather is possible late this work
week but relative cyclonic flow over much of the eastern US will
lead to additional chances for shower and thunderstorms across the
area into the weekend

.AVIATION...
[Through 06Z Tuesday]

Updated timing of arrival for line of thunderstorms based from
latest high resolution guidance to each of our TAF sites. Expect
MVFR/IFR just ahead of the line, variable strong wind gusts with
the line along with heavy thunderstorms, an hour or two of
degraded flight conditions behind the line, then decreasing
westerly winds and VFR conditions after that through the rest of
the TAF period.

.MARINE...

Hazardous marine conditions will continue today with an
improvement this evening. Today, a cold front will move from west
to east with strong thunderstorms accompanying the front. Ahead of
this line, strong onshore flow will continue. Wave heights will be
around 6 to 10 feet today with improvement tonight. Gale warning
will expire this morning, and even though winds will decrease
through the day, wave heights will remain at or above 7 feet and
the small craft advisory will be left in tact till this evening.

.FIRE WEATHER...

No hazardous fire weather conditions are expected over the next
few days.

.HYDROLOGY...

The storm system moving through is only expected to bring around
1-1.5 inches of rain across the region due to the fast movement of
the cold front. No flooding is expected with this system.

The cold front is expected to stall near the Gulf Coast and will
be a focus for additional showers and storms. There is the
possibility of an additional 2-4 inches of rain on Tuesday and
Wednesday. At the current time, most of the guidance indicates the
heaviest rain is expected to occur over North Florida, in areas
with moderate drought conditions, thus little or no flooding is
anticipated with these rainfall amounts.

For coastal flood concerns, strong onshore flow will lead to some
minor coastal flooding around the time of high tide this morning
in Apalachee Bay. Water levels of 1 to 1.5 ft MHHW are possible
around Apalachee Bay. These levels typically only impact boat
ramps along the coast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   88  62  84  61  75 /  80  30  50  80  80
Panama City   82  64  80  60  75 /  30  30  50  80  80
Dothan        84  57  82  55  73 /  10  10  20  70  50
Albany        84  59  84  58  74 /  40  10  20  70  60
Valdosta      86  63  82  62  73 /  80  30  50  70  90
Cross City    83  67  82  67  80 /  70  50  60  40  70
Apalachicola  81  65  78  63  73 /  80  50  60  70  80

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 6 AM EDT /5 AM CDT/ early this morning for
     Calhoun-Coastal Bay-Coastal Franklin-Coastal Gulf-Gadsden-
     Inland Bay-Inland Franklin-Inland Gulf-Jackson-Liberty-
     Washington.

     High Rip Current Risk through Tuesday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 5 PM EDT /4 PM CDT/ this afternoon for
     Coastal Bay-South Walton.

GA...Wind Advisory until 6 AM EDT early this morning for Baker-Ben
     Hill-Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-
     Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-
     Thomas-Tift-Turner-Worth.

AL...None.
GM...Small Craft Advisory from 7 AM this morning to 7 PM CDT this
     evening for Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Apalachicola to Mexico Beach FL from 20 to 60 NM-Waters
     from Mexico Beach to Okaloosa Walton County Line FL from 20
     to 60 NM.

     Gale Warning until 7 AM CDT this morning for Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Apalachicola to Mexico Beach FL from 20 to
     60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

     Small Craft Advisory until 8 PM EDT this evening for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River FL out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM.

&&

UPDATE...Scholl
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...Godsey

In the hours before

Local storm report, Apr 13, 4:46 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
446 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND DMG     ASHFORD                 31.19N 85.24W
04/13/2020                   HOUSTON            AL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN AROUND ASHFORD.

&&

LN
Local storm report, Apr 13, 4:47 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND DMG     WEBB                    31.26N 85.27W
04/13/2020                   HOUSTON            AL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN AROUND WEBB.

&&

LN
Local storm report, Apr 13, 4:56 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
456 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     STARKSVILLE             31.77N 84.15W
04/13/2020                   LEE                GA   EMERGENCY MNGR

            TREE DOWN ON POWER LINE.

&&

LN
Local storm report, Apr 13, 5:02 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
502 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND DMG     BONIFAY                 30.79N 85.68W
04/13/2020                   HOLMES             FL   LAW ENFORCEMENT

            WIDESPREAD TREES DOWN IN BONIFAY.

&&

LN
Local storm report, Apr 13, 5:03 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
503 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     1 NE PONCE DE LEON      30.73N 85.93W
04/13/2020                   HOLMES             FL   LAW ENFORCEMENT

            WIDESPREAD TREES COUNTY WIDE INCLUDING PONCE
            DE LEON.

&&

LN
Local storm report, Apr 13, 5:05 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     2 WSW EWELL             31.41N 85.60W
04/13/2020                   DALE               AL   LAW ENFORCEMENT

            TREE DOWN ALONG HIGHWAY 231.

0139 AM     TSTM WND DMG     1 E ARITON              31.60N 85.69W
04/13/2020                   DALE               AL   LAW ENFORCEMENT

            TREE DOWN ON COUNTY ROAD 72.

0215 AM     TSTM WND DMG     2 NNE GRABALL           31.61N 85.27W
04/13/2020                   HENRY              AL   LAW ENFORCEMENT

            911 CALL CENTER REPORTS WIDESPREAD TREES
            DOWN COUNTY WIDE AS WELL AS POWER OUTAGES.

0215 AM     TSTM WND DMG     1 ESE GEORGETOWN        31.88N 85.08W
04/13/2020                   QUITMAN            GA   LAW ENFORCEMENT

            TREE ON POWER LINES ALONG US HWY 82.

0219 AM     TSTM WND DMG     1 NNE CLINTONVILLE      31.43N 85.89W
04/13/2020                   COFFEE             AL   LAW ENFORCEMENT

            REPORTS OF TREES DOWN, TREES ON POWER LINES,
            TREES ON MULTIPLE COUNTY ROADS NOT ONLY
            AROUND NEW BROCKTON BUT VARIOUS OTHER PARTS
            OF THE COUNTY OVER THE LAST HOUR. COUNTY
            ROADS 260, 216, 248 AND 239 ALL HAD TREES
            DOWN.

0302 AM     TSTM WND DMG     4 SSW FLOWERSVILLE      30.90N 86.36W
04/13/2020                   WALTON             FL   LAW ENFORCEMENT

            REPORT OF TREE DOWN AT COUNTY ROAD 2 AND COX
            ROAD.

0305 AM     TSTM WND DMG     1 SSW ENTERPRISE        31.30N 85.86W
04/13/2020                   COFFEE             AL   LAW ENFORCEMENT

            TREES DOWN, POWER LINES DOWN, TREES ON POWER
            LINES ACROSS ENTERPRISE.

0320 AM     TSTM WND DMG     1 S GLENDALE            30.85N 86.12W
04/13/2020                   WALTON             FL   LAW ENFORCEMENT

            REPORT OF A TREE DOWN AT HWY 83/ COUNTY ROAD
            1084. ALSO QUITE A FEW REPORTS IN DEFUNIAK
            SPRINGS.

0335 AM     TSTM WND DMG     FORT GAINES-CLAY AIRPOR 31.64N 85.04W
04/13/2020                   CLAY               GA   LAW ENFORCEMENT

            TREES DOWN AT THE DOLLAR GENERAL IN FT
            GAINES. TIME ESTIMATED BY RADAR.

0340 AM     TSTM WND DMG     1 NE PONCE DE LEON      30.73N 85.93W
04/13/2020                   HOLMES             FL   LAW ENFORCEMENT

            WIDESPREAD TREES COUNTY WIDE INCLUDING PONCE
            DE LEON.

0345 AM     TSTM WND DMG     1 WSW SPRINGVALE        31.82N 84.90W
04/13/2020                   RANDOLPH           GA   PUBLIC

            TREES DOWN ON HWY 82 HEADING TO GEORGETOWN.

0350 AM     TSTM WND DMG     BONIFAY                 30.79N 85.68W
04/13/2020                   HOLMES             FL   LAW ENFORCEMENT

            WIDESPREAD TREES DOWN IN BONIFAY.

0355 AM     TSTM WND DMG     PANSEY                  31.15N 85.18W
04/13/2020                   HOUSTON            AL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN AROUND PANSEY.

0355 AM     TSTM WND DMG     ASHFORD                 31.19N 85.24W
04/13/2020                   HOUSTON            AL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN AROUND ASHFORD.

0355 AM     TSTM WND DMG     WEBB                    31.26N 85.27W
04/13/2020                   HOUSTON            AL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN AROUND WEBB.

0430 AM     TSTM WND DMG     STARKSVILLE             31.77N 84.15W
04/13/2020                   LEE                GA   EMERGENCY MNGR

            TREE DOWN ON POWER LINE.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:49 AM EDTSevere Thunderstorm WarningTAEQuitman86 min
Apr 13, 1:58 AM EDTSevere Thunderstorm WarningTAEClay92 min
Apr 13, 2:13 AM EDTSevere Thunderstorm WarningTAERandolph, Terrell92 min
Apr 13, 2:53 AM EDTSevere Thunderstorm WarningTAELee97 min
Apr 13, 3:25 AM EDTSevere Thunderstorm WarningTAEClay, Early69 min
Apr 13, 3:29 AM EDTTornado WarningTAEClay, Randolph46 min
Apr 13, 3:42 AM EDTSevere Thunderstorm WarningTAERandolph, Terrell48 min
Apr 13, 4:05 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell85 min
Apr 13, 4:09 AM EDTSevere Thunderstorm WarningTAEDecatur, Seminole66 min
Apr 13, 4:21 AM EDTSevere Thunderstorm WarningTAELee, Turner, Worth84 min
Apr 13, 4:24 AM EDTTornado WarningTAELee, Worth36 min
Apr 13, 5:04 AM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Miller, Seminole56 min
Apr 13, 5:16 AM EDTSevere Thunderstorm WarningTAEColquitt, Mitchell74 min
Apr 13, 5:21 AM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Cook, Irwin, Tift84 min
Apr 13, 5:30 AM EDTTornado WarningTAETift31 min
Apr 13, 5:52 AM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas53 min
Apr 13, 5:52 AM EDTTornado WarningTAEBerrien, Irwin38 min
Apr 13, 6:27 AM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Grady, Lanier and 2 more93 min
Apr 13, 7:51 AM EDTTornado WarningTAELanier, Lowndes24 min
Apr 13, 7:56 AM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Lanier, Lowndes, Thomas49 min
Apr 13, 8:41 AM EDTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes34 min
Apr 13, 9:13 AM EDTSevere Thunderstorm WarningTAELowndes14 min

Nearby

Tornado Warnings in Georgia, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.